Previous |  Up |  Next

Article

Keywords:
residuated lattice; lattice ordered group; generalized $MV$-algebra; direct summand
Summary:
In the present paper we deal with generalized $MV$-algebras ($GMV$-algebras, in short) in the sense of Galatos and Tsinakis. According to a result of the mentioned authors, $GMV$-algebras can be obtained by a truncation construction from lattice ordered groups. We investigate direct summands and retract mappings of $GMV$-algebras. The relations between $GMV$-algebras and lattice ordered groups are essential for this investigation.
References:
[1] C. C. Chang: Algebraic analysis of many valued logics. Trans. Amer. Math. Soc. 88 (1958), 467–490. DOI 10.1090/S0002-9947-1958-0094302-9 | MR 0094302 | Zbl 0084.00704
[2] R. Cignoli, I. M. I. D’Ottaviano and D. Mundici: Algebraic Foundations of Many-Valued Reasoning. Kluwer Academic Publishers, Dordrecht, 2000. MR 1786097
[3] A. Dvurečenskij: Pseudo MV-algebras are intervals in $\ell $-groups. J. Austral. Math. Soc. 72 (2004), 427–445. MR 1902211
[4] L. Fuchs:: Infinite Abelian Groups, Vol. 1. Academic Press, New York and London, 1970. MR 0255673
[5] N. Galatos and C. Tsinakis: Generalized MV-algebras. J. Algebra 283 (2005), 254–291. DOI 10.1016/j.jalgebra.2004.07.002 | MR 2102083
[6] G. Georgescu and A. Iorgulescu: Pseudo MV-algebras: a noncommutative extension of MV-algebras. In: Information Technology, Bucharest 1999, INFOREC, Bucharest, 1999, pp. 961–968. MR 1730100
[7] G. Georgescu and A. Iorgulescu: Pseudo MV-algebras. Multi-Valued Logic 6 (2001), 95–135. MR 1817439
[8] A. M. W. Glass: Partially Ordered Groups. World Scientific, Singapore-New Jersey-London-Hong Kong, 1999. MR 1791008 | Zbl 0933.06010
[9] J. Jakubík: Direct product decompositions of MV-algebras. Czech. Math. J. 44 (1994), 725–739.
[10] J. Jakubík: Direct product decompositions of pseudo MV-algebras. Archivum Math. 37 (2001), 131–142. MR 1838410
[11] J. Jakubík: Weak $(m, n)$-distributivity of lattice ordered groups and of generalized MV-algebras. Soft Computing 10 (2006), 119–124.
[12] J. Jakubík: On interval subalgebras of generalized MV-algebras. Math. Slovaca 56 (2006), 387–395. MR 2267760
[13] J. Jakubík: Retracts of abelian lattice ordered groups. Czech. Math. J. 39 (1989), 477–489. MR 1006313
[14] J. Jakubík: Retract varieties of lattice ordered groups. Czech. Math. J. 40 (1990), 104–112. MR 1032363
[15] J. Jakubík: Complete retract mappings of a complete lattice ordered group. Czech. Math. J. 43 (1993), 309–318. MR 1211752
[16] J. Jakubík: On absolute retracts and absolute convex retracts in some classes of $\ell $-groups. Discussiones Math., Gener. Alg. Appl. 23 (2003), 19–30. MR 2070043
[17] J. Jakubík: Retract mappings of projectable MV-algebras. Soft Computing 4 (2000), 27–32.
[18] D. Mundici: Interpretation of AFC$^*$-algebras in Łukasiewicz sentential calculus. J. Funct. Anal. 65 (1986), 15–63. DOI 10.1016/0022-1236(86)90015-7 | MR 0819173
[19] J. Rachůnek: A non-commutative generalization of MV-algebras. Czech. Math. J. 52 (2002), 255–273. DOI 10.1023/A:1021766309509
[20] J. Rachůnek and D. Šalounová: Direct product factors in $GMV$-algebras. Math. Slovaca 55 (2005), 399–407. MR 2181780
Partner of
EuDML logo